# SDR DALA2013100907341

- Difficulty date: April 3, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 71,269 hours, 54,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.031 LONG CRACK WAS FOUND ON FUSELAGE SKIN APPROXIMATELY AT BS 1212, BETWEEN LONGERONS L1 AND L2 LT.  THIS ER/A ADDED FOR REPAIR. AMOC RESTRICTION, REPAIR APPROVAL IS LIMITED TO 51466 TOTAL FLIGHT CYCLES ASSOCIATED ER/A 00-501103, ADDED FOR AC 0930. ER/A 501103-14AD, REV B.  THIS LP FOR AMOC RESTRICTION IS TERMINATED.  AMOC APPROVAL WAS OBTAINED AND INCORPORATED AT REV B, PLEASE TERMINATE THIS LP.   CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT 03OCT13.
